# SDR SWAA2023030600174

- Difficulty date: February 8, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 72,784 hours, 43,149 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Fitting
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLAT #5 LOWER L/E SKIN HAS CRACK INDICATION AT ACTUATOR FITTING FASTENER. (MARKED)<[01] ACCOMPLISHED HFEC SURFACE SCAN IAW 737 NDTM PART 6 CHAPTER 51-00-00 PROCEDURE 23.  CRACK NOTED AROUND FASTENER HOLE ON LOWER SKIN; DIMENSIONS 0.1' X 0.1'  ACCOMPLISHED HFEC OPEN HOLE INSPECTION IAW 737 NDTM PART 6 CHAPTER 51-00-00 PROCEDURE 16. NO CRACKS NOTED.  ACCOMPLISHED HFEC COUNTERSINK INSPECTION IAW 737 NDTM PART 6 CHAPTER 53-30-00 PROCEDURE 3. NO CRACKS NOTED.  EQUIPMENT USED: NORTEC 600 ID: ATS1465 CAL DUE: 09/2023.;[09] FABRICATED; LOCATED AND DRILLER DOUBLER FROM CLAD 7075T6#0.071'; LOT#1497836- ; LOCATED AND DRILLER FILLER FROM CLAD 7075T6#0.063'; LOT#1498631-1; IAW SRM 51-40-05-0G-0 AND SRM 57-42-01-2R-8; FIGURE 202; ALTERNATIVE 1; SHEET 4; APPLIED CHEMICAL CONVERSION IAW SOPM 20-41-02 ; REQUEST TO APPLY PRIMER;[15] INSTALLED REPAIR PART ON SLAT #5 LOWER L/E SKIN AT ACTUATOR TITTING IAW SRM 57042-01-2R-8;[16] INSTALLED REPAIR PART ON SLAT #5 LOWER L/E SKIN AT ACTUATOR TITTING IAW SRM 57-42-01-2R-8;23] REPAIRED THE #5 SLAT LOWER LE SKIN AT THE ACTUATOR ATTACH FITTING IAW SRM 57-42-01-2R-8 AND SOPM 20-50-01.
